# SDR SWAA2023102411184

- Difficulty date: October 16, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOORWAY; EMERGENCY EXIT LIGHT COVER LOOSE<[01] REMOVED AND REPLACED DAMAGED AFT ENTRY DOORWAY; EMERGENCY EXIT LIGHT ASSY I.A.W. AMM 3-51-01-960-802 STEPS 3. C. (1) THRU (6) (A) THRU (E) TEST IS REQUIRE;[02] REMOVED; REPLACED AND PERFORMED GOOD TEST OF AFT ENTRY DOOR EMERGENCY LIGHT PER AMM 33-51-01-960-802;[03] VERIFIED CORRECTIVE ACTIONS AND MEASUREMENTS TABLE. CARD COMPLETE.
